# SDR AALA202205055109

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 36,140 hours, 14,823 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR DIFFICULT TO CLOSE IN FLIGHT AND ON THE GROUND. PERFORMED INSPECTION OF FLIGHT COMPARTMENT DOOR PUSH / PULL PER AMM 52-51-02-400-801, REF SUB TASK 710-002. OPERATIONAL CHECK GOOD.
